# SDR QXEA2012101301240

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 94.8-116 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORRODED RIVETS STA 94.8-116.  CLEANED AREA AND REMOVED CORRODED RIVETS IAW SRM 51-26-00-02-01 AND 51-42-05-02-01. REMOVED CORROSION FROM STRINGER IAW SRM 53-20-03-00-01. MIN REMAINING THICKNESS NOTED .071" REF NTM 51-00-04-910-801 PT 1.  HFEC INSPECTED BLEND, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1.  PERFORMED UT THICKNESS OF SKIN IAW SRM 53-00-00-02-17. FOUND TO BE IN LIMITS IAW SRM (TR53-014) 53-00-00-02-17. ALODINED, PRIMED AND INSTALLED RIVETS IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM TR 53-014.
